# SDR DALA12006973272

- Difficulty date: September 11, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,047 hours, 14,850 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY PATH LIGHT AT SEAT 1AB AND 2AB INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AND FUNCTIONAL CHECK WAS NORMAL.
